# SDR AALA20001324A

- Difficulty date: August 10, 2000
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 434 - DURING CLIMB THROUGH 17,000 FEET, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  ON TAXI TO GATE SMOKE OBSERVED FROM NR 2 ENGINE.  ACCOMPLISHED ENGINE HIGH POWER RUN.  NO SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
